# SDR 2021FA0000058

- Difficulty date: February 22, 2021
- Submitted: February 24, 2021
- Operation: General aviation
- Aircraft: N59LU
- Make and model: Diamon DA 42
- Aircraft serial: 42AC148
- Aircraft time: 3,856 hours
- Engine: Lyc IO360M1A
- Engine time: 3,856 hours, 1,926 cycles
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 05K21104
- Condition: Separated
- Location: Nr 2 Engine
- Part time: 1,926 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE NR 2 CYLINDER HEAD SEPARATION ORIGINATING FROM BOTTOM SPARK PLUG HOLE.  ENGINE OVERHAUL WITH FACTORY NEW CYLINDERS PERFORMED BY POPLAR GROVE CRS YYBR664L WO 6165 4/15/2014.
